# SDR GLBA20110521A

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,252 hours, 42,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 5A NOT ILLUMINATING DURING EMERGENCY LIGHT TEST.  MAINTENANCE RE-INSTALLED THE LAMP AT SEAT 5A IAW AMM 33-51-02, OPS CK GOOD.
